# SDR IPXA2020042954759

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 17,746 hours, 10,840 cycles
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA DIVERSION, SUPPLEMENTAL SDR.  NO EMERG DECLARED, ENG 2 LOOP B IN FLT PERF ECAM INSTRUCT (ENG & WING A/I ON) THEN SEVERAL INTERMIT ENG 2 LOOP ECAM MSG & NO ENG FIRE DET MSG. SWAPPED FD CONT UNITS (11WD &12WD T/S - NO FAULTS ON LOOP B DURING ENG RUN W/ A/I ON.  SWAPPED ENG FCDU BACK TO ORIG POS. DEFRD MEL 26-12-01-1 AMM 26-12-11 & 26-12-00.  REPLACED NR 2 ENGINE FIRE DETECTION UNIT IAW AMM 26-12-11-0401.  OPS CK GOOD.  PLACARD REMOVED.
